Articles with article keyword: regularity

Regularity of area minimizing currents II: center manifold

Pages 499-575 by Camillo De Lellis, Emanuele Spadaro | From volume 183-2

On the Castelnuovo-Mumford regularity of rings of polynomial invariants

Pages 499-517 by Peter Symonds | From volume 174-1

Regularity of area minimizing currents III: blow-up

Pages 577-617 by Camillo De Lellis, Emanuele Spadaro | From volume 183-2

Regularity of Einstein manifolds and the codimension $4$ conjecture

Pages 1093-1165 by Jeff Cheeger, Aaron Naber | From volume 182-3